Sequence of second-order strictly and specially nonadjoint linear differential equations

Jaroslav Krbiľa

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1980)

  • Volume: 19, Issue: 1, page 5-21
  • ISSN: 0231-9721

How to cite

top

Krbiľa, Jaroslav. "Последовательность строго и специально нецопражённых линейных дифференциальных уравнений второго порядка." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 19.1 (1980): 5-21. <http://eudml.org/doc/23365>.

@article{Krbiľa1980,
author = {Krbiľa, Jaroslav},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {parabolic phases; generalized Euler differential equations; Sturm theorem; Bellman’s criterions; hyperbolic phases; Kneser’s criterion; parabolic phases; generalized Euler differential equations; Sturm theorem; Bellman's criterions; hyperbolic phases; Kneser's criterion},
language = {rus},
number = {1},
pages = {5-21},
publisher = {Palacký University Olomouc},
title = {Последовательность строго и специально нецопражённых линейных дифференциальных уравнений второго порядка},
url = {http://eudml.org/doc/23365},
volume = {19},
year = {1980},
}

TY - JOUR
AU - Krbiľa, Jaroslav
TI - Последовательность строго и специально нецопражённых линейных дифференциальных уравнений второго порядка
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1980
PB - Palacký University Olomouc
VL - 19
IS - 1
SP - 5
EP - 21
LA - rus
KW - parabolic phases; generalized Euler differential equations; Sturm theorem; Bellman’s criterions; hyperbolic phases; Kneser’s criterion; parabolic phases; generalized Euler differential equations; Sturm theorem; Bellman's criterions; hyperbolic phases; Kneser's criterion
UR - http://eudml.org/doc/23365
ER -

References

top
  1. Barvínek E., Quadratic phases of differential equations y" = q(t)y, Arch. Math. 2, Brno, 1972, 63-78. (1972) Zbl0283.34011MR0326037
  2. Bellman R., Stability theory of differential equations, (ruský preklad IL Moskva 1954). (1954) MR0075365
  3. Borůvka O., Lineare Differentialtransformationen 2. Ordnung, Berlin 1967. (1967) Zbl0153.11201
  4. Бopyвка O., Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Дифф. ypавнeния, т. XII. No 8 (1976), 1347-1383. (1976) 
  5. Feťková J., O niektorých prípadoch, v ktorých možno diferenciálne rovnice amplitúd explicitne riešiť, Práce a štúdie VŠD (v tlači). 
  6. Hille E., 10.1090/S0002-9947-1948-0027925-7, Trans. Amer. Math. Sоc. 64, 1948, 234-252. (1948) Zbl0031.35402MR0027925DOI10.1090/S0002-9947-1948-0027925-7
  7. Kaмeнeв И. B., K вonpocy нeкoлeблeмocmu peшeнuй лuнeйнoгo дuффepeнцuaльнoгo ypaвнeнuя вmopoгo nopядкa, Maтем. зaмeтки T. 18, No 1 (1975) 51-56. (1975) 
  8. Kaмeнeв И. B., O npoблeмe нeкoлeблeмocmu peшeнuй лuueйныx дuффepeнцuaльныx ypaвнeнuй вmopoгo nopядкa, Tpyды MИЭM B 30, (1974) 126-143. (1974) 
  9. Kneser A., 10.1007/BF01444165, Math. Annalen 42, 1893, 409-435. Zbl25.0522.01MR1510784DOI10.1007/BF01444165
  10. Kондpaтьeв B. A., Элeмeнmapный вывoд нeoбxoдuмoгo ycлoвuя нeкoлeблeмocmu peшeнuй лuнeйнoгo дuффepeнцuaльнoгo ypaвнeнuя вmopoгo nopядкa, У. M. H., T. XII. 3 (75), 1957, 159-160. (1957) 
  11. Krbiľa J., Pure disconjugate homogeneous linear differential equations of the second order, Zbоrník ved. prác DF VŠLD, 1972, 241-248. (1972) Zbl0412.34019
  12. Kгbiľa J., Applikation von parabolischen Phasen der Differentialgleichung y" = q(t)y, Sbоrník pгací VŠD a VÚD, 1973, IV. ved. kоnf. 1. sekcia, 67-74. (1973) MR0397087
  13. Krbiľa J., Diferenciálne rovnice druhého rádu a kvadratické funkcionály, Habilitačná práca, 1974. (1974) 
  14. Krbiľa J., Zovšeobecnené Eulerove lineárne diferenciálne rovnice druhého rádu, Čas. pěst. mat. 96, 1971, 361-366. (1971) 
  15. Krbiľa J., Istá trieda rýdze a špeciálne diskonjugovaných diferenciálnych rovnic y" + qy = 0, Práce a štúdie VŠD (v tlači). 
  16. Laitоch M., Sur une théorie des critères comparatifs sur ľoscillation des intégrales ľéquation differentielle u" = P(x) u, Ѕpisy přír. fak. MU, 365, 1955, 1-12. (1955) 
  17. Laitоch M., Über die Nullstellenanzahl der Lösungen der Differentialgleichung y" = Q(t)y, Acta Univeгsitatis Olоmucensis FRN, T 3, 1960, 5-9. (1960) 
  18. Leightоn W., Mоrse M., 10.1090/S0002-9947-1936-1501873-7, Trans. Amer. Math. Ѕоc., 40, 1936, 252-286. (1936) MR1501873DOI10.1090/S0002-9947-1936-1501873-7
  19. Hиколeнко Л. Д., Oб oднoм дocmamoчнoм ycлoвuu нeкoлeбameльнocmu peшeнuй ypaвнeнuя y" + p(x)y = 0, ДAH CCCP, 110, 1956, 929-931. (1956) 
  20. Ráb M., Asymptotische Formeln für die Lösungen der Differentialgleichung y" + q(x)y = 0, Czech. Math. J. 14 (89), 1964, 203-221. (1964) Zbl0135.13603MR0165173
  21. Ráb M., Poznámka k otázke o oscilačných vlastnostech řešení diferenciální rovnice y" + A(x)y = 0, Čas pěst. mat. 82, 1957, 342-348. (1957) 
  22. Wintner A., 10.2307/2372182, Amег. J. Math. 73, N° 2,1951, 368-380. (1951) Zbl0043.08703MR0042005DOI10.2307/2372182

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.